MathSciNet Relay Station
MathSciNet bibliographic data
MR332080 (48 #10407) 82.47 (81.47)
Lieb, Elliott H. Convex trace functions and the Wigner-Yanase-Dyson conjecture. Advances in Math. 11 (1973), 267–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement